MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number 7K78-30
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The account generated false positive architect total b-hcg results for one patient (sid 701012087246).The initial test result was 3,997.00miu/ml and the retest result was <1.2miu/ml.The female (b)(6)- year old patient reported abnormal uterine bleeding.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for false elevated result for one patient when tested with the architect total hcg assay included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labelling review, device history record review, field data review and inhouse testing of retained kits with the complaint lot number.Trending review determined no adverse trend for the product.Device history record review did not identify any non-conformances or deviations with the likely cause lot.Inhouse testing determined that the specificity performance is not negatively impacted.The overall performance of architect total hcg reagents in the field was reviewed using data gathered via abbottlink from customers worldwide and suggested that the performance of the lot is acceptable.Based on the investigation, it was determined that there is no deficiency with the architect total hcg reagent lot identified in this complaint.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key10743552
Report Number3005094123-2020-00232
Device Sequence Number14514802
Product Code DHA
UDI-Device Identifier00380740014971
UDI-Public00380740014971
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2021
Device Model Number7K78-30
Device Catalogue Number07K78-30
Device Lot Number11237UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR62968; ARC I2000SR INST, 03M74-02, ISR62968
Patient Age41 YR